# SDR EIAA98011

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, BULK CARGO BS 1960 LBL 38 LONGITUDINAL FLOOR SUPPORT CRACKED.  REPLACED FLOOR SUPPORT 'Z' ANGLE IAW SRM 51-40-03 FIG 2.  (M)
